# SDR 06FDEA0542

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BELOW AND FWD OG R-2 DOOR FOUND EXT DOUBLER REPAIR BETWEEN STA 735 AND 755 AND LONGERONS 29 TO 31.  REMOVED EXISTING REPAIR AND INSTALLED REPAIR IAW SRM 53-20-00 FIG 11 AND SRM 53-20-00 FIG 6 VOL 1.
